# SDR IPXA2018051429586

- Difficulty date: May 4, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 58,711 hours, 13,162 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7080506
- Condition: Corroded
- Location: Bs 2140-2163
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  EXTERIOR FUSELAGE SKIN HAD CORROSION, BS 2140 TO 2163, LONGERONS 33R TO 35R.  REPAIRED THE SKIN IAW SRM 53-70-01, REPAIR 3, FIG 201.  MAJOR.
